# SDR A6WA202101118066

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 38,400 hours, 37,169 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 3995100208
- Part serial: 874
- Condition: Faulted
- Location: Stall Warning
- Part time: 37,662 hours, 36,187 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED STALL CAUTION MESSAGE AFTER TAKEOFF CW QRH MESSAGE REMAINED, NO OTHER ASSOCIATED MESSAGES. FLAPS AND EICAS MATCHES FLAP POSITION COMMANDED AND GEARS COMMANDED UP IN TRANSITION.    AIRCRAFT REMOVED FROM SERVICE.   R & R STALL WARING COMPUTER IAW AMM 27-35-01  PERFORMED ADJUSTMENT TEST IAW AMM 27-35-01, FUNCTIONAL TEST PASSED, RESET MEMORY IAW AMM 27-35-01-820-801.
